# SDR CA041019005

- Difficulty date: October 19, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 182P
- Aircraft time: 2,378 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7292203
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP RECEIVED FOR 10 YR. CALENDAR O/H. AFTER PAINT REMOVAL FROM HUB CORROSION WAS FOUND ON THE EXTERNAL SURFACES. THIS CORROSION CANNOT BE REMOVED WITHIN THE MANF.'S MINIMUM SPEC'S. THIS PROPELLERHAS EXCEDED THE MANF'S RECOMMENDED CALENDAR TBO BY 60 MONTHS.
